# SDR RRXA000359

- Difficulty date: February 7, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIRCRAFT DUCT AT STA 460 - 480 CRACKED.
